Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Strassen's theorem for vector measures


Author: R. M. Shortt
Journal: Proc. Amer. Math. Soc. 122 (1994), 811-820
MSC: Primary 28A35; Secondary 28B05, 46G10, 60B10
DOI: https://doi.org/10.1090/S0002-9939-1994-1232144-6
Correction: Proc. Amer. Math. Soc. 126 (1998), 1883-1883.
MathSciNet review: 1232144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A type of Strassen's Theorem for measures taking values in the positive cone of a Banach lattice is proved. An application is given to metrics for convergence of vector measures.


References [Enhancements On Off] (What's this?)

  • [1] M. Dekiert, Kompaktheit, Fortsetzbarkeit und Konvergenz von Vectormassen, Dissertation, University of Essen, 1991.
  • [2] J. Diestel and J. J. Uhl, Vector measures, Amer. Math. Soc. Surveys, vol. 15, Amer. Math. Soc., Providence, RI, 1977. MR 0453964 (56:12216)
  • [3] R. M. Dudley, Real analysis and probability, Wadsworth and Brooks/Cole, Pacific Grove, 1989. MR 982264 (91g:60001)
  • [4] N. Dunford and J. T. Schwartz, Linear operators, Part I, Wiley, New York, 1957. MR 1009162 (90g:47001a)
  • [5] H. G. Kellerer, Duality theorems for marginal problems, Z. Wahrsch. Verw. Gebiete 67 (1984), 399-432. MR 761565 (86i:28010)
  • [6] J. L. Kelley and I. Namioka, Linear topological spaces, Springer-Verlag, New York, 1963. MR 0166578 (29:3851)
  • [7] E. Marczewski and C. Ryll-Nardzewski, Projections in abstract sets, Fund. Math. 40 (1953), 160-164. MR 0059995 (15:610b)
  • [8] -, Remarks on the compactness and nondirect products of measures, Fund. Math. 40 (1953), 165-170. MR 0059996 (15:610c)
  • [9] M. März and R. M. Shortt, Weak convergence of vector measures, Publ. Math. (Debrecen) (to appear). MR 2147611 (2006b:28022)
  • [10] G. Plebanek, Measures on two-dimensional products, Mathematika 36 (1989), 253-258. MR 1045786 (91b:28007)
  • [11] U. V. Prokhoroff, Convergence of random processes and limit theorems in probability theory, Theory Probab. Appl. 1 (1958), 157-214.
  • [12] H. H. Schaefer, Banach lattices and positive operators, Springer-Verlag, New York, 1974. MR 0423039 (54:11023)
  • [13] R. M. Shortt, Strassen's marginal problem in two or more dimensions, Z. Wahrsch. Verw. Gebiete 64 (1983), 313-325. MR 716489 (84i:60023)
  • [14] V. Strassen, Probability measures with given marginals, Ann. of Math. Statist. 36 (1965), 423-439. MR 0177430 (31:1693)
  • [15] F. Wehrung, Injective positively ordered monoids, J. Pure Appl. Algebra 83 (1992), 43-100. MR 1190444 (93k:06023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A35, 28B05, 46G10, 60B10

Retrieve articles in all journals with MSC: 28A35, 28B05, 46G10, 60B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1232144-6
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society